# SDR CA080222004

- Difficulty date: February 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 32,751 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: 284T3501315
- Condition: Burned
- Location: Cargo Handling
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING DAMAGE FOUND IN FWD CARGO HANDLING ACCESS PANEL P35 DURING THE (XM) VISIT.  57 WIRES BURN, 3 WIRES MAJOR DAMAGED, 1 FOUND CUT, FOUND LUG DAMAGE ON TERMINAL A1,B1,C1 OF RELAY K245 (P35).  FOUND WIRES DAMAGE ON CONNECTOR D5886P.  AFTER AN INVESTIGATION , FOUND CARGO PDU P/N 43104-14 AT POSITION 7R FAULTY (FOUND INTERNAL WIRES BURNED) ROOT CAUSE , THE FAULTY PDU CAUSED A SHORT IN THE P35 PANEL DAMAGING WIRES AND RELAY (TC NR 20080222004)
